# SDR FDEA200902140518

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SECTION 46, FRAME STA 1020, BETWEEN S8R - 9R , 3 MISSED DRILLS.  REMOVED DAMAGE IAW SRM 53-00-07.  FABRICATED NEW FRAME.  INSTALLED REPAIR PARTS IAW SRM 53-00-07, CATEGORY A, MAJOR REPAIR.
